# SDR CA010921004

- Difficulty date: July 26, 2000
- Submitted: September 25, 2001
- Operation: General aviation
- Make and model: Hughes 369FF
- Engine: Allsn 250C30
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: NAS620425
- Condition: Broken
- Location: T/R Gearbox
- Part time: 1,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - TAILROTOR GEARBOX RETENTION HARDWARE, BOLT HEAD FOUND MISSING DURING SCHEDULED MAINTENANCE. - 3 REMAINING BOLTS WERE INSPECTED  WITH NO FAILURES FOUND.  ALL THE TAILROTOR GEARBOX RETENTION HARDWARE WAS REPLACED WITH NEW. A 300 HOUR RETIREMENT SCHEDULE HAS BEEN ESTABLISHED FOR THE PARTS IN QUESTION.
